# SDR HEEA956250

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 1,249 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 INTERMITTENT DROPS TO ZERO. SENT TO MASCO FOR INSPECTION AND REPAIR.
